| Model Number |
3771 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
02/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the ipg became inoperable due to unresolved charging difficulties due inconsistent connection between the ipg and charger.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the ipg was replaced to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
Event or Problem Description
It was reported that the ipg had unresolved connection issue between the ipg and charger that lead to recharge burden.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the ipg was replaced to address the issue.
Additional Manufacturer Narrative
Correction to b5: it was reported that the ipg had unresolved connection issue between the ipg and charger that lead to recharge burden.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the ipg was replaced to address the issue.